Answered by: Dr Sri Viknarajan
我是18岁的女生 我患上湿疹（eczema )在两年前 每当我停止用steroid cream 手上的水泡就会长出来 严重的话手上还会流黄黄的黏液 有时候还会很红 很干 我不知道为什么不能根治 请问医生们有什么办法能根治这个问题？我是否在饮食方面做出一些改变？
Hello, and thank you for contacting us
We truly understand your concern with regard to your current condition. However our views would only reflect based on the description that you have brought forth into the forum.
Eczema can be described as a condition wherein patches of skin become inflamed, itchy, cracked, and rough. Some types can also cause blisters. There are several factor or causes to this disease, such as:
Although there are many treatments available (i.e. topical, systemic, phototherapy, etc.), one can only ensure the best solution by having the correct diagnosis and knowing its true causes. This can only happen if you seek the help of a doctor, even better a dermatologist.
Other than seeking direct professional help, we also advise you for the time being to:
You can address this issue by first taking notes of the factors that you felt might induce an outbreak or symptoms, and following the course of action set by your doctors, and if necessary routine visits to your preferred doctor.
To know further with regards to your condition, or to be able to decide on which therapy best suited for your condition, additional assessment must be done. With that being said we encourage you to consult with the nearest clinic or hospital in your area. In addition you can also talk directly to our doctors by using this link. (DoctorOnCall) Thank you.